Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

On some impulsive differential equations

PP: 105-113
Author(s)
A. S. Abdel-Rady, A. M. A. El-Sayed, S. Z. Rida, I. Ameen,
Abstract
The existence and uniqueness of solution for the first order impulsive differential equation is established. We show that these results can be applied to second order impulsive differential equation. Examples are given to illustrate our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved